# SDR HAIHEEA9340

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5796X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5168
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Cracked
- Location: M/R
- Part time: 489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX HAS A CRACKED ARM.  FILED THE AREA TO THE ALLOWABLE LIMITS BUT WITH NO SUCCESS OF REMOVING THE CRACK.
